# SDR CALA0100537

- Difficulty date: June 10, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N92874
- Make and model: Doug DC-9-82
- Aircraft serial: 49122
- Aircraft time: 58,259 hours, 35,062 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO PIT TORQUE BOX WEB CORRODED.  THE TORQUE BOX WEB WAS REMOVED AND A NEW WEB WAS INSTALLED IAW SRM 51-10-4, 51-10-3, AND 51-30-5.
